Volume 28, Issue 3
On the Location of Zeros of a Polynomial

M. H. Gulzar

10.3969/j.issn.1672-4070.2012.03.004

Anal. Theory Appl., 28 (2012), pp. 242-247

Preview Full PDF BiBTex 165 535
  • Abstract

In this paper we extend Enestrom -Kakeya theorem to a large class of polynomialswith complex coefficients by putting less restrictions on the coefficients. Our resultsgeneralise and extend many known results in this direction.

  • History

Published online: 2012-10

  • AMS Subject Headings

30C10, 30C15

  • Cited by